Neighborhoods of certain analytic functions with negative coefficients

Osman Altıntas, H.M. Srivastava, Öznur Özkan

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)63,67
Number of pages5
JournalApplied Mathematics Letter
Volume1
Issue number13
Publication statusPublished - 2000

Cite this

Neighborhoods of certain analytic functions with negative coefficients. / Altıntas, Osman; Srivastava, H.M.; Özkan, Öznur.

In: Applied Mathematics Letter, Vol. 1, No. 13, 2000, p. 63,67.

Research output: Contribution to journalArticle

Altıntas, Osman ; Srivastava, H.M. ; Özkan, Öznur. / Neighborhoods of certain analytic functions with negative coefficients. In: Applied Mathematics Letter. 2000 ; Vol. 1, No. 13. pp. 63,67.
@article{f5dffc538fba453a85c5848d40462d56,
title = "Neighborhoods of certain analytic functions with negative coefficients",
author = "Osman Altıntas and H.M. Srivastava and {\"O}znur {\"O}zkan",
year = "2000",
language = "English",
volume = "1",
pages = "63,67",
journal = "Applied Mathematics Letter",
number = "13",

}

TY - JOUR

T1 - Neighborhoods of certain analytic functions with negative coefficients

AU - Altıntas, Osman

AU - Srivastava, H.M.

AU - Özkan, Öznur

PY - 2000

Y1 - 2000

M3 - Article

VL - 1

SP - 63,67

JO - Applied Mathematics Letter

JF - Applied Mathematics Letter

IS - 13

ER -